Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Developed hypersensitivity due to otitis media. Swollen ear lobes. Allergy?

Hello there, I ve just had otitis media in my right ear & seemed to have developed hypersensitivity to the fluid leaking from my ear. It has burnt the skin inside my ear canal & ear lobe, & now seems to be doing the same in my left ear. I had an allergic reaction to the first eardrops which made my skin bleed & resemble an open woud wherever it leaked. I ve done a course of antibiotics & my ENT has kept me on eardrops and steroid cream, but it s been 3 weeks now, my earlobes are crusty & very swollen and itchy. I have also since developed itching all over & asmall rash on my stomach, tiny red spots (not measles!hehe) ...My ENT says I may have an underlying allergy that is causing me to be hypersensitive to the fluid from my ears & has kept me on the same meds - minus the antibiotics.... any suggestions?? please help, it s driving me crazy and very worrying! Thank you
Asked On : Tue, 19 Mar 2013
Answers:  1 Views:  84
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
This is Estachian catarh.They are all allergics
Take Allegra 120 mgm once a day
You can add deflazacort 1 mgm bd
Apply clindamycin Mixed with mometasone in ears TDS add betnesol ear drops Bd
it requires 3 week to subside condition
Answered: Thu, 4 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor